# SDR P5CA9701000

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1500/1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 AFT CARGO SHEAR TIE ATT LINER CORRODED AT STA 1500 AND 1540 AND STR 50R TO 51R.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
